# SDR DXTA2022032158700

- Difficulty date: March 21, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N541QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0084
- Aircraft time: 4,553 hours, 3,039 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: CR
- How discovered: C
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL BST PUMP ON R AMBER CAS: ENROUTE MOVED THE CROSSFEED SWITCH FROM RIGHT TO OFF. CAS MESSAGE FUEL BST PUMP R  DISPLAYS IN AMBER AND DIAGRAM SHOWED AMBER BOOST PUMP ON.  FOLLOWED CHECKLIST PROCEDURE TO MANUALLY TURN ON RIGHT BOOST PUMP AND CAS MESSAGE TURNED WHITE.  DIVERTED TO LAND.
//CORRECTIVE ACTION// ARRIVED TO THE AIRCRAFT AND PERFORMED ARES DOWNLOAD UPON POWER
UP. SENT DOWNLOADS OFF TO TEAM 680. GAINED ACCESS TO LH AND RH
ENGINE FUEL PRESSURE SWITCH TO RING OUT THE RH SWITCH AND COMPARE
IT OT THE LH SWITCH. THERE WERE NO DIFFERENCES OR DISCREPANCIES TO
NOTE.CLOSED ACCESS. PERFORMED ENGINE RUNS AND TAXIED TO RUNUP AREA.
PERFORMED OPERATIONAL CHECKS ON RH BOOST PUMP AND RH PRESSURE V!::,.)- SWITCH. NO DISCREPANCTES NOTED. TEAM 680A REVIEWED THE DOWNLOADS 
AND BELIEVES IT WAS WAS AN INDUCED FAULT. TEAM 680 RECCOMENDED
RELEASING THE AIRCRAFT. MCC AGREED TO RELEASE AIRCRAFT. WORK
PERFORMED IN REF TO CESSNA 680A AMM 28-40-00 AND CESSNA 680A WO WDM 28-20-01
